Skip to content
BY-NC-ND 3.0 license Open Access Published by De Gruyter August 27, 2008

Note on a subgroup of Levy’s group

  • Milan Paštéka EMAIL logo
From the journal Mathematica Slovaca

Abstract

In the paper, there are proved some properties of the asymptotic density using the permutations.

[1] NATHANSON, M. B.— PARIKH, R.: Density of sets of natural numbers and the Lévy group, ArXiv:math.NT/0604055v1 4 April 2006. 10.1016/j.jnt.2006.09.001Search in Google Scholar

[2] OBATA, N.: Density of natural numbers and the Lévy group, J. Number Theory 30 (1988), 288–297. http://dx.doi.org/10.1016/0022-314X(88)90003-010.1016/0022-314X(88)90003-0Search in Google Scholar

[3] KOLIBIAR, M. at al.: Algebra and Related Disciplines, Alfa, Bratislava, 1991 (Slovak). Search in Google Scholar

[4] LÉVY, P.: Problemes concrets d’analyse fonctionelle. Avec un complement sur les fonctionelles analytiques par F. Pellegrino, Gouthiers-Villars, Paris, 1951. Search in Google Scholar

[5] GREKOS, G.: On various definitions of density (survey), Tatra Mt. Math. Publ. 31 (2005), 17–27. Search in Google Scholar

[6] GREKOS, G.: The density set: a survey, Tatra Mt. Math. Publ. 31 (2005), 103–111. Search in Google Scholar

Published Online: 2008-8-27
Published in Print: 2008-10-1

© 2008 Mathematical Institute, Slovak Academy of Sciences

This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License.

Downloaded on 2.3.2024 from https://www.degruyter.com/document/doi/10.2478/s12175-008-0092-1/html
Scroll to top button